# SDR VGQY2010081300094

- Difficulty date: August 13, 2010
- Submitted: August 14, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION ON TENSION TIE AND FRAME AT LT BS 860, FOUND 01 EA HOLE CRACK INDICATION ON FWD CHANNEL.  CHANNEL TRIMMED OUT; FABRICATED NEW FWD CHANNEL PER SRM 53-10-11 REV 117, FIGURE 2.  CHANNEL INSTALLED PER SRM 51-30-02 REV 117.
